# SDR DALA105049872

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN AFT ACCESSORY COMPARTMENT LH SIDE FORMER AT L26L AFT OF STAIR CONTROL HANDLE MOUNT BRACKET. REPAIRED PER SRM 53-13-4 FIG 1 ITEM 4.
